# SDR DALA2017121108490

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 42,650 hours, 29,719 cycles
- Engine: Rroyce BR700715C130
- Engine time: 39,740 hours, 27,806 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

SHIP 9573 - THE CREW EXPERIENCED AN ENGINE SURGE AND HIGH EXHAUST TEMPERATURES WITH THE #2 ENGINE SO THE FLIGHT DIVERTED TO CAE. THE PILOT DID REDUCE POWER ON THE PROBLEM ENGINE SINCE THAT ENGINE DID NOT RECOVER FROM THE SURGE. THE QRH DIRECTED TO SHUTDOWN THE #2 ENGINE. THE FLIGHT DESCENDED TO FL200 AND DECLARED AN EMERGENCY WITH ATC FOR THE DIVERSION. UPON ARRIVAL, MAINTENANCE FOUND METAL IN THE TAILPIPE. CORRECTIVE ACTION: THE #2 ENGINE WAS REPLACED.  (LP #3823804)
